# SDR SWAA2025100311125

- Difficulty date: September 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW STA 794.3 TO STA 807 AND BTW STR 25R TO STR 26R WL 156 AT AFT CARGO COMPARTMENT.   REPLACED STRAP AND FASTENERS LOCATED BTW STA 794.3 TO STA 807 AND BTW STR 25R TO STR 26R WL 156 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A8340 SHEET: 28 REV: -.
